Akshaya Kumar Mishra, "Some applications of Schwarz Lemma for operators", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 201782, 5 pages, 1989. https://doi.org/10.1155/S0161171289000402
Some applications of Schwarz Lemma for operators
A generalized Schwarz lemma and some Harnack type inequalities for operators have been obtained in this paper.
Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.